Translator Disclaimer
October 2015 On the sizes of the Jordan blocks of monodromies at infinity
Yutaka MATSUI, Kiyoshi TAKEUCHI
Hokkaido Math. J. 44(3): 313-326 (October 2015). DOI: 10.14492/hokmj/1470053366

Abstract

We obtain general upper bounds of the sizes and the numbers of Jordan blocks for the eigenvalues λ ≠ 1 in the monodromies at infinity of polynomial maps.

Citation

Download Citation

Yutaka MATSUI. Kiyoshi TAKEUCHI. "On the sizes of the Jordan blocks of monodromies at infinity." Hokkaido Math. J. 44 (3) 313 - 326, October 2015. https://doi.org/10.14492/hokmj/1470053366

Information

Published: October 2015
First available in Project Euclid: 1 August 2016

zbMATH: 1332.14017
MathSciNet: MR3532111
Digital Object Identifier: 10.14492/hokmj/1470053366

Subjects:
Primary: 14F05, 32C38, 32S35, 32S40

Rights: Copyright © 2015 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.44 • No. 3 • October 2015
Back to Top